Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: nolvadex

  1. #1
    bl73 is offline New Member
    Join Date
    Jun 2003
    Location
    ga
    Posts
    10

    nolvadex

    hey gang

    new to the site... Is it possible to reduce the appearance of gyno....if its been 9 week since my last cylce any reply would be helpful
    thanks

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Nolvadex isn't going to reduce the appearance of gyno once you got gyno.
    If you have gyno...you'll have to see a Dr. and he'll probably have to do surgery to remove it.

  3. #3
    BIG R's Avatar
    BIG R is offline Member
    Join Date
    Jun 2002
    Location
    TEXAS
    Posts
    598
    Are you sure its gyno? How many cycles have you done?

    R

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •